Home > Experts > Question Question Posted by: | 2014/12/15 loss of libido HI we are married for 4 years now and my wife is taking aspen trasodone (anti depressant) and also Yaz could this be the problem why i lost my libido? Please help is there anything else we can use or try? thank you Not what you were looking for? Try searching again, or ask your own question 1 Our users say: Posted by: ED | 2014/12/17 Nothing your wife takes should make you loose your libido. Might make her loose hers but definitely will not affect you. You might have to see a dr as loss of libido could be an indication of heart problems. Good luck Reply to ED Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions My son is on 56mg concerta but only started last year LOWER BACK PAIN HUSBAND HAS SWOLLEN LYMTH NODE CLOSE TO HIS GROIN Womans chronic tension orgasm How many sleeping pills is too many? Womans chronic tension orgasm Could I be pregnant 11 weeks pregnant Cycts can ultrasound detect abortion if you are on abortion bleeding Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Hormone Working for 4 years on Contract Not sure if my boyfriend is in our relationship My son is on a hunger strike because he got braces advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?